Pernicious Anaemia Society
14,713 members10,465 posts

Sudden increase in symptoms

Hi, had my 3 monthly injection 2wks ago. 4 days before my injection I was put on an antibiotic for a tooth abscess.

Ever since, I've been having extreme anxiety, restlessness, nervousness, panic attacks, air hunger, weepy, weakness in arms and legs, numb patch on hand and crawling sensation on legs.

My results 6wks prior to all this were.

B12 2000

Folate over range at 22>

Potassium 4.7

Ferritin 122 (25- 150)

Magnesium 0.82 ( 0.79- 2)

Is it possible that these numbers could've dropped since the antibiotics and injection.?

I'm afraid to take more folic acid and iron as they're both high.

I've no chance of getting another injection so soon.

Thanks

1 Reply
oldestnewest

some antibiotics can interfere with the metabolism of B12 - you are probably likely to get more joy from speaking to the dispensing chemist than you are from speaking to your GP in checking if that could be a factor.

I doubt that either the B12 injection or the anti-biotics will have had an adverse effect on the results above. Stopping supplements may have affected the results.

sometimes antibiotics can lead to a period of depression - don't think the mechanisms for that are understood - again you'd probably get more joy from speaking to the dispensing chemist than from speaking to you GP.

It is also possible that there is something else going on.

Is the abscess resolved now.

Reply

You may also like...